Area-1255

Area-1255's official forum for all of our life extension enthusiasts, bodybuilders, fitness geeks and for those just interested in science and technology.


You are not connected. Please login or register

Antagonists seem to cause permanent changes in my brain?

Go down  Message [Page 1 of 1]

forthis


A very concerning issue that i've had for years now

i have used 2 drugs. Naltrexone and Mianserin - both receptor antagonists

They have both caused my receptors to stay blocked/antagonised

I have not returned to normal. what could possibly be causing this??

Any ideas please comment, thank you

Area-1255

Area-1255
Admin / Head Writer
Admin / Head Writer
forthis wrote:A very concerning issue that i've had for years now

i have used 2 drugs. Naltrexone and Mianserin - both receptor antagonists

They have both caused my receptors to stay blocked/antagonised

I have not returned to normal. what could possibly be causing this??

Any ideas please comment, thank you

Not sure brother. Both are Kappa-acting drugs. Mianserin as a K-Opioid-Agonist [1] and Naltrexone as a Kappa-antagonist [2].
Its possible you upregulated the Kappa TOO MUCH leading to Symptoms...ESPECIALLY if they are Depression, Dysphoria, Anhedonia, Loss of Motivation etc. I'm not sure other than AMENTOFLAVONE [3] or DEXTROAMPHETAMINE [4] - would *HELP* this issue.

http://area-1255.forumotion.com

Back to top  Message [Page 1 of 1]

Similar topics

-

» Permanent live.

Permissions in this forum:
You cannot reply to topics in this forum